# SDR UPS805448

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fs 156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, MODERATE CORROSION AT GUSSET ANGLE RBL 35 UNDER COPILOT RUDDER PEDALS AND BULKHEAD.  REPLACED GUSSET PER SRM 51-1-20D.
